# SDR CA130313003

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,219 hours
- Engine: Lyc IO360L2A
- System (JASC): 3700 · Vacuum System
- Part: Switch
- Condition: Failed
- Location: Vacuum Sys
- Part time: 1,396 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VACUUM MANIFOLD WAS TESTED DURING 200 HR INSPECTION OF THE ACFT.  LEFT LOW VACUUM LIGHT WOULD NOT COME ON.  SWITCH FOUND TO BE UNSERVICEABLE.  VACUUM MANIFOLD WAS MFG IN SEPTEMBER 2010 AND INSTALLED NEW IN THE ACFT IN APRIL 2011. VACUUM MANIFOLD REPACED.
